MAUDE Adverse Event Report: ENCORE MEDICAL LP RSP; RSP, PRIMARY HUMERAL MONOBLOCK, 12MM X 108

ENCORE MEDICAL LP RSP; RSP, PRIMARY HUMERAL MONOBLOCK, 12MM X 108
Model Number 510-00-012
Health Effect - Clinical Code Pain (1994)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - painful shoulder.Suspected loose stem.Impingement on acromion.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as pain, suspected loose stem.The previous surgery and the surgery detailed in this event occurred 1 year and 7 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to pain, suspected loose stem.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, prolonged overhead activities, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
RSP
Common Device Name
RSP, PRIMARY HUMERAL MONOBLOCK, 12MM X 108
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd
austin TX 78758 5445
MDR Report Key11716482
Report Number1644408-2021-00323
Device Sequence Number4027056
Product Code PHX
UDI-Device Identifier00888912024839
UDI-Public(01)00888912024839
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2022
Device Model Number510-00-012
Device Catalogue Number510-00-012
Device Lot Number981F1216
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT 831C1693; 506-03-122 LOT 833C1539; 506-03-134 LOT 836C1270; 508-32-104 LOT 866C2660; 508-36-101 LOT 869C2716; 509-00-036 LOT 378P1222; 506-03-114 LOT 831C1693; 506-03-122 LOT 833C1539; 506-03-134 LOT 836C1270; 508-32-104 LOT 866C2660; 508-36-101 LOT 869C2716; 509-00-036 LOT 378P1222
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR